# SDR PIDA20050181

- Difficulty date: October 17, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 36,469 hours, 27,259 cycles
- Engine: Ge CFM563B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACK AT PRESSURE WEB AT BS663 AT LBL33.  REPAIRED PRESSURE WEB IAW SRM 53-60-51.
